American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34M55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Takao Suzuki. A class of higher order Painlev\'e systems arising from integrable hierarchies of type $A$. Contemporary Mathematics 593 (2013) 125-141.
Book volume table of contents   
View Article: PDF

[2] Sarbarish Chakravarty. Differential equations for triangle groups. Contemporary Mathematics 593 (2013) 179-204.
Book volume table of contents   
View Article: PDF

[3] Yousuke Ohyama and Shoji Okumura. R. Fuchs' problem of the Painlev\'e equations from the first to the fifth. Contemporary Mathematics 593 (2013) 163-178.
Book volume table of contents   
View Article: PDF

[4] Hiroshi Kawakami, Akane Nakamura and Hidetaka Sakai. Toward a classification of four-dimensional Painlev\'e-type equations. Contemporary Mathematics 593 (2013) 143-161.
Book volume table of contents   
View Article: PDF

[5] Virgil U. Pierce. Continuum limits of Toda lattices for map enumeration. Contemporary Mathematics 593 (2013) 317-345.
Book volume table of contents   
View Article: PDF

[6] Claude Mitschi and Michael F. Singer. Projective isomonodromy and Galois groups. Proc. Amer. Math. Soc. 141 (2013) 605-617.
Abstract, references, and article information   
View Article: PDF

[7] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562.
Abstract, references, and article information   
View Article: PDF

[8] A. D. Bruno and I. V. Goryuchkina. Asymptotic expansions of solutions of the sixth Painlevé equation. Trans. Moscow Math. Soc. 71 (2010) 1-104.
Abstract, references, and article information   
View Article: PDF

[9] Nalini Joshi and Tegan Morrison. Existence and uniqueness of Tronquée solutions of the fourth-order Jimbo-Miwa second Painlevé equation. Proc. Amer. Math. Soc. 137 (2009) 2005-2014. MR 2480282.
Abstract, references, and article information   
View Article: PDF

[10] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Sine-Gordon reduction of PIII. Math. Surveys Monogr. 128 (2006) 443-458.
Book volume table of contents   
View Article: PDF

[11] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Asymptotics on the canonical six-rays. real-valued case. Math. Surveys Monogr. 128 (2006) 349-372.
Book volume table of contents   
View Article: PDF

[12] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PIII equation, an overview. Math. Surveys Monogr. 128 (2006) 435-441.
Book volume table of contents   
View Article: PDF

[13] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotic solutions of the second Painlev\'e equation in the complex plane. Direct monodromy problem approach. Math. Surveys Monogr. 128 (2006) 233-259.
Book volume table of contents   
View Article: PDF

[14] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Quasi-linear stokes phenomenon. Math. Surveys Monogr. 128 (2006) 373-434.
Book volume table of contents   
View Article: PDF

[15] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Inverse monodromy problem and Riemann-Hilbert factorization. Math. Surveys Monogr. 128 (2006) 97-132.
Book volume table of contents   
View Article: PDF

[16] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Systems of linear ordinary differential equations with rational coefficients. Elements of the general theory. Math. Surveys Monogr. 128 (2006) 39-63.
Book volume table of contents   
View Article: PDF

[17] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Monodromy theory and special functions. Math. Surveys Monogr. 128 (2006) 65-95.
Book volume table of contents   
View Article: PDF

[18] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Canonical four-rays. Singular solutions of the SG-PIII. Math. Surveys Monogr. 128 (2006) 479-493.
Book volume table of contents   
View Article: PDF

[19] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Canonical four-rays. Real-valued solutions of SG-PIII. Math. Surveys Monogr. 128 (2006) 459-477.
Book volume table of contents   
View Article: PDF

[20] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. The isomonodromy method. Math. Surveys Monogr. 128 (2006) 161-218.
Book volume table of contents   
View Article: PDF

[21] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Asymptotics on the canonical six-rays. The purely imaginary case. Math. Surveys Monogr. 128 (2006) 297-348.
Book volume table of contents   
View Article: PDF

[22] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Painlev\'e Transcendents. Math. Surveys Monogr. 128 (2006) MR MR2264522.
Book volume table of contents   

[23] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotics in the complex plane of the SG-PIII transcendent. Math. Surveys Monogr. 128 (2006) 495-510.
Book volume table of contents   
View Article: PDF

[24] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Isomonodromy deformations. The Painlev\'e equations. Math. Surveys Monogr. 128 (2006) 133-159.
Book volume table of contents   
View Article: PDF

[25] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. B\"acklund transformations. Math. Surveys Monogr. 128 (2006) 219-229.
Book volume table of contents   
View Article: PDF

[26] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotic solutions of the second Painlev\'e equation in the complex plane. Inverse monodromy problem approach. Math. Surveys Monogr. 128 (2006) 261-295.
Book volume table of contents   
View Article: PDF

[27] A. V. Kitaev. Grothendieck's dessins d'enfants, their deformations, and algebraic solutions of the sixth Painlevé and Gauss hypergeometric equations. St. Petersburg Math. J. 17 (2006) 169-206. MR 2140681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. A. Bolibruch, A. R. Its and A. A. Kapaev. On the Riemann--Hilbert--Birkhoff inverse monodromy problem and the Painlevé equations. St. Petersburg Math. J. 16 (2005) 105-142. MR 2069003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. S. Witte. New transformations for Painlevé's third transcendent. Proc. Amer. Math. Soc. 132 (2004) 1649-1658. MR 2051125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1